MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 7X99MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 7X99MM; PROSTHESIS, HIP
Catalog Number 51-108070
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign source: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that upon incoming inspection, debris was found in the sterile packaging.There was no patient involvement.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product was returned and evaluated.A visual evaluation of the returned product found a hair-like fiber in the sealed sterile blister.This complaint has been confirmed.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The reported event is not related to a combination of products; therefore, a compatibility review is not applicable.A review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the device was likely non-conforming to specification when it left zimmer biomet.The root cause of the reported event is operator error during inspection of the packaging for foreign materials.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TPRLC 133 MP T1 PPS SO 7X99MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16408797
Report Number0001825034-2023-00371
Device Sequence Number5708623
Product Code KWA
UDI-Device Identifier00880304515291
UDI-Public(01)00880304515291(17)320816(10)7315047
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-108070
Device Lot Number7315047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown